"On the one-dimensional parabolic obstacle problem with variable coefficients"

Blanchet, Adrien, Dolbeault, Jean and Monneau, Régis (2005) "On the one-dimensional parabolic obstacle problem with variable coefficients". Progress in Nonlinear Differential Equations and Their Applications, vol.63. pp. 59-66.

[img]
Preview
Text
Download (160kB) | Preview
Official URL: http://tse-fr.eu/pub/28188
Item Type: Article
Language: English
Date: 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 09 Apr 2018 09:38
OAI ID: oai:tse-fr.eu:28188
URI: http://publications.ut-capitole.fr/id/eprint/15914

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year